# SDR FDEA201103100936

- Difficulty date: March 10, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144N8006211
- Condition: Misaligned
- Location: Bs 1160-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 44, FROM STA 1160-1180 BL0 UNABLE TO INSTALL PN 144N8006-211 INTERCOSTAL   DUE TO EXISTING FASTNER HOLE 3EA LOCATIONS COMMON TO SKIN PANEL IF DRILLED WILL   HAVE SHORT ED .385 IN THE INTERCOSTAL FIG "A" SECTION 44 FROM STA 1160-1180 BL0 PN 144N8006-211 INTERCOSTAL REPAIR WAS   ACCOMPLISHED DUE TO DISCREPANCY IN THE PTF CONVERSION AREA . ON MAE MOD CARD 118350430EZR08 AND MAE EA 757-5345-16-F3090, REV- DATED JAN 6TH 2010. THIS N/R IS FOR TIME TRACKING PURPOSES ONLY AND CLASSIFIED A CATEGORY "A" MAJOR REPAIR. REF 8110-3, DATED MAR 28, 2011 FIRST STAGE APPROVAL,
